Question

For the past week I have been having breakouts under my chin and along my

jawline. It was a week before my period when it started. I am currently on

birth control (tri-nessa). The only thing that I did differently this month was,-

Last month when I was due to start my new pack of pills (the tri-nessa), my

pharmacy said that they didnt have it in stock. So, I transfered it to another

pharmacy that had the same drug, but it is from a different company. This

was called Tri-Sprintec. I checked the active ingredients and they are the

exact same as Tri-nessa. But, I am thinking that even the most minute

difference could send my body react. Anyone have any feedback about this

type of issue>>? Also, now I have alot of red marks on my chin from the

lesions that are healed, and the skin is very dry. What should I do??

Answer

you should go to your dermatologist not pharmcy to give you the right

diagnosis about this problem as you do not mention much about the lesion

and there is alot of products can help you for that drying skin after you know

what type of acne you have

/div rel=